# SDR DALA12003133130

- Difficulty date: July 3, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA RT BETWEEN FR 69 TO FR 70 STRINGER 23R UPPER SURFACE SUPPORT FRAME CORRODED.  REMOVED AND REPLACED FRAME SUPPORT FR 69-70 STR 23R IAW SRM 51-42-11.  REMOVED AND RE-INSTALLED 1 BRACKET FOR ACCESS IAW SRM 51-42-11.  SANDED, CLEANED AND PAINTED EXT SURFACE OF REPAIRED AREA IAW SRM 51-75-12.
